# SDR ASAA2017053020917

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,359 hours, 11,110 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, THE NR 1 ENGINE LOGGED SHORT TERM FAULT CODE 73-30311, THE START SWITCH SIGNAL AND ARINC BUSS DATA DISAGREE ON EVERY LEG.  ACFT GROUNDED. PERFORMED FIM 73-24, TASK 813 INITIAL EVALUATION. EEC TEST IAW AMM 73-21-00 FAILED FOR SAME FAULT WITH START SWITCH IN THE OFF POSITION.  EXERCISED START SWITCH SEVERAL TIMES BY REPEATEDLY SELECTING EACH DETENT. CONTINUED WITH FIM FAULT ISOLATION FOR DUAL CHANNEL FAULT. THE START SWITCH CDS DEU DISCRETE STATUS AGREED WITH VALUES IN TABLE 215. REPEATED EEC TEST WITH START SWITCH IN OFF, GROUND, CONT, AND FLT POSITIONS. ALL TESTS PASSED. NO FAULTS NOTED.
